# SDR EIAA980373

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1346-1350
- Part time: 78,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURIGN C5 CHECK, MD BS 1346 TO 1350 AT LBL 2 PRESSURE DECK UPPER SURFACE HAS CORROSION AND CRACK.  REPAIRED PER RS R53-48-33957 AND ECRA 482-99-125-1.  (M)
